# SDR 9800521155

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER STARTING DESCENT FROM FL330, THE NR 2 ENGINE COMPRESSOR STALLED.  POWER WAS REDUCED TO IDLE AND AFTER EGT REACHING 820C THE ENGINE RECOVERED.  WHILE DESCENDING FROM FL290, THE NR 2 ENGINE STALLED AGAIN WITH MAX EGT OF 760.  THE CREW FOLLOWED COM PROCEDURES AND SHUT DOWN THE ENGINE.  THE FIRST RESTART ATTEMPT WAS SUCCESSFUL AND THE ENGINE OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE AND REPLACED NUMEROUS BLEED COMPONENTS.  ENGINE OPERATIONAL CHECK WAS NORMAL AND THE AIRCRAFT RETURNED TO SERVICE.
